Arithmetic properties of equivariant birational types


We study arithmetic properties of equivariant birational types introduced by Kontsevich, Pestun, and the second author.

This is a preview of subscription content, access via your institution.


  1. 1.

    Hassett, B., Kresch, A., Tschinkel, Yu.: Symbols and equivariant birational geometry in small dimensions (2020). arXiv:2010.08902

  2. 2.

    Kontsevich, M., Pestun, V., Tschinkel, Yu.: Equivariant birational geometry and modular symbols. J. Eur. Math. Soc. (2019). arXiv:1902.09894

  3. 3.

    Kontsevich, M., Tschinkel, Yu.: Specialization of birational types. Invent. Math. 217(2), 415–432 (2019)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Kresch, A., Tschinkel, Yu.: Equivariant birational types and Burnside volume (2020). arXiv:2007.12538

Download references


We are very grateful to Brendan Hassett for his interest and help on this and related projects. The first author was partially supported by the Swiss National Science Foundation. The second author was partially supported by NSF Grant 2000099.

Author information



Corresponding author

Correspondence to Yuri Tschinkel.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Kresch, A., Tschinkel, Y. Arithmetic properties of equivariant birational types. Res. number theory 7, 27 (2021).

Download citation